# SDR SWIA202081751818

- Difficulty date: August 1, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 14,533 hours, 7,714 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBOARD SUPPORT ANGLE OTBD OF R/H SEAT TRACK @ FRAME 15   (C-CHECK) RO 8/14/2020    REMOVED AND REPLACED FLOORBOARD SUPPORT ANGLE O/B OF R-H SEAT TRACK AT FR 15. REF EMB SRM. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
